# SDR CA030827008

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727251
- Engine: Pwa JT8D15A
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 69492111
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L-2 DOOR ESCAPE SLIDE GIRT BAR FORWARD FLOOR FITTING NUT PLATE ASSY MISSING, UNDER FLOOR PANEL. THIS NUT PLATE REENFORCED THE GIRT BAR FITTING ATTACHMENT TO THE FLOOR. IN CASE OF CHUTE DEPLOYEMENT, THE LOAD IN THE SLIDE WOULD PULL ON THE ATTACH FITTING AND COULD PULL ON THE FLOOR PANEL, LEAVING THE CHUTE ATTACHED BY ONLY ONE FITTING.
